# SDR EE4Y2025070422631

- Difficulty date: July 4, 2025
- Submitted: July 4, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION WAS REPORTED CORROSION DAMAGE AFFECTING THE FUSELAGE SKIN, LOCATED AROUND THE EXISTING HOLE CUT OUT, BETWEEN FRAME 63 AND 64 AND BETWEEN STRINGER 1L AND 2L. SINCE THE CORRODED AREA REQUIRE A SKIN TRIM OUT AND A REPAIR, THE DOUBLER P/N: 190-01619-001 (AS PER SB 190-53-0125 ) CANNOT BE INSTALLED. DUE TO IT, WAS REPORTED A EMB FOR REPAIR INSTRUCTIONS. THIS CONDITION WAS REPAIRED IAW ETD2025-190-922421 AND DOCUMENTED UNDER THE COOPESA EO COO-EO-2025-22479 DTD JUN 08 2025.
